Number of the records: 1  

Blocks of homogeneous effect algebras

  1. Title statementBlocks of homogeneous effect algebras
    Main entry-name Jenča, Gejza, 1971- (Author) - SvF Katedra matematiky a deskriptívnej geometrie
    In Bulletin of the Australian Mathematical Society. -- Vol. 64, No. 1 (2001), s. 81-98
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADE - Scientific titles in foreign not carented magazines and other year-books
    References (2) - článok
    Ohlasy[1] MESIAR, Radko - SARKOCI, Peter. Open Problems Posed at the Tenth International Conference on Fuzzy Set Theory and Applications (FSTA 2010, Liptovský Ján, Slovakia). In Kybernetika, 2010, vol. 46, no. 4, s. 585-599. V databáze: WOS. WOS
    [1] JI, W. - XIN, X.L. Torsion elements in effect algebras. In Soft Computing, 2011, vol. 15, no. 12, s. 2501-2505. V databáze: WOS. WOS
    [2] CHOVANEC, Ferdinand. Graphic representation of MV-algebra pastings. In Mathematica Slovaca, 2013, vol. 63, no. 2, s. 349-380. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Homogeneous orthocomplete effect algebras are covered by MV-algebras. In Fuzzy Sets and Systems, 2013, vol. 210, s. 89-101. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Triple representation theorem for homogeneous effect algebras. 2012. In 42nd IEEE International Symposium on Multiple-Valued Logic : Proceedings; ISMVL 2012, Victoria, BC, Canada, 14.-16.5.2012, s. 337-342. V databáze: SCOPUS. SCOPUS
    [1] NIEDERLE, Josef - PASEKA, Jan. Triple Representation Theorem for orthocomplete homogeneous effect algebras. In Algebra Universalis, 2012, vol. 68, no. 3, s. 197-220. V databáze: WOS. WOS
    [1] DVUREČENSKIJ, Anatolij. Smearing of Observables and Spectral Measures on Quantum Structures. In Foundations of Physics, 2013, vol. 43, iss. 2, s. 210-224. V databáze: WOS. WOS
    [1] NIEDERLE, Josef - PASEKA, Jan. Musings about the Triple Representation Theorem for Effect Algebras. In ORDER, 2013, vol. 30, no. 2, s. 527-539.
    [1] JI, Wei. Characterization of homogeneity in orthocomplete atomic effect algebras. In Fuzzy Sets and Systems, 2014, vol. 236, s. 113-121. V databáze: WOS ; SCOPUS. WOS ; SCOPUS
    [1] DVURECENSKIJ, Anatolij. Representable Effect Algebras and Observables. In International Journal of Theoretical Physics, 2014, vol. 53, no. 8, s. 2855-2866.
    [1] Mesiar, Radko - Stupňanová, Andrea. Open problems from the 12th International Conference on Fuzzy Set Theory and Its Applications. In Fuzzy Sets and Systems, 2015, vol. 261, pp. 112-123. ISSN 0165-0114. SCOPUS ; WOS
    [1] PULMANNOVÁ, S. - VINCEKOVÁ, E. Compatibility of observables on effect algebras. In Soft Computing, 2016, Vol. 20, no. 10, pp. 3957-3967. ISSN 1432-7643. SCOPUS ; WOS
    [1] PLAVALA, Martin. All measurements in a probabilistic theory are compatible if and only if the state space is a simplex. In PHYSICAL REVIEW A, 2016, vol. 94, no. 4, pp. ISSN 2469-9926. WOS
    [1] BLUTNER, Reinhard - GRABEN, Peter Beim. Quantum cognition and bounded rationality. In SYNTHESE, 2016, vol. 193, no. 10, pp. 3239-3291. ISSN 0039-7857. WOS
    [1] DVURECENSKIJ, Anatolij. On Orders of Observables on Effect Algebras. In INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2017, vol. 56, no. 12, pp. 4112-4125. ISSN 0020-7748. WOS
    [1] DVURECENSKIJ, Anatolij. Quantum Observables and Effect Algebras. In INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2018, vol. 57, no. 3, pp. 637-651. ISSN 0020-7748. WOS
    [1] JI, Wei. Meager projections in orthocomplete homogeneous effect algebras. In FUZZY SETS AND SYSTEMS, 2018, vol. 339, no., pp. 51-61. ISSN 0165-0114. WOS
    [1] JI, Wei. Hyper-operations in effect algebras. In SOFT COMPUTING, 2019, vol. 23, no. 13, pp. 4585-4592. ISSN 1432-7643. WOS
    [1] JI, Wei - XIE, Hai. Hyper-commutators in effect algebras. In SOFT COMPUTING, 2019, vol. 23, no. 15, pp. 5967-5973. ISSN 1432-7643. WOS
    [1] DIETZEL, Carsten - RUMP, Wolfgang. The structure group of a non-degenerate effect algebra. In ALGEBRA UNIVERSALIS, 2020, vol. 81, no. 2, pp. ISSN 0002-5240. WOS
    [1] WESTERBAAN, Abraham - WESTERBAAN, Bas - VAN DE WETERING, John. A characterisation of ordered abstract probabilities. In ACM International Conference Proceeding Series, 2020, pp. 944-957. SCOPUS ; WOS
    [1] WESTERBAAN, Abraham - WESTERBAAN, Bas - VAN DE WETERING, John. The three types of normal sequential effect algebras. In QUANTUM, 2020, vol. 4, no., pp. 1-23. ISSN 2521-327X. WOS
    article

    article

Number of the records: 1